On-line catalogue and orders (secure paiement, VISA or MASTERCARD only)

Journals available by subscription

Annales scientifiques de l'ENS

Astérisque

Bulletin de la SMF

Mémoires de la SMF

Revue d'Histoire des Mathématiques

Gazette des Mathématiciens

Books

Astérisque

Cours Spécialisés

Documents Mathématiques

Mémoires de la SMF

Panoramas et Synthèses

Séminaires et Congrès

Jean Morlet Chair Series

SMF/AMS Texts and Monographs

La Série T

Volumes "Journée Annuelle"

Other Books

Donald E. Knuth - French translations

Nicolas Bourbaki's seminar new edition

Jean Leray's scientific works new edition

Revue de l'Institut Elie Cartan

Electronic Editions

Annales scientifiques de l'ENS

Bulletin de la SMF

Revue d'Histoire des Mathématiques

Séminaires et Congrès

More information / Subscription

Publications for a general public

L'explosion des mathématiques (smf.emath.fr)

Mathématiques L'explosion continue (smf.emath.fr)

Zoom sur les métiers des maths (smf.emath.fr)

Zoom sur les métiers des mathématiques et de l'informatique (smf.emath.fr)

Où en sont les mathématiques ?

La Série T

For the authors

Submission of manuscripts

Formats and documentation

More info

Electronic distribution list (smf.emath.fr)

Information for bookselers and subscription agencies (smf.emath.fr)

Publications de la SMF
fr en
Your IP number: 54.91.16.95
Access to elec. publ.: SémCong

Bulletin de la SMF

Presentation of the publication

Titles

Last Titles

Editorial staff committee / Secretary

Number:

Search


Catalogue & orders

Bulletin de la SMF - Titles - 126 - pages 245-271

Titles126

Canonical homotopy operators for the $\overline \partial $ complex in strictly pseudoconvex domains
Mats Andersson - Jörgen Boo - Joaquim Ortega-Cerdà
Bulletin de la Société mathématique de France 126, number 2 (1998), 245-271
Buy the book
Download this article : PS file / PDF file

Résumé :
Opérateurs d'homotopie dans les domaines strictement pseudo-convexes
Dans un domaine strictement pseudoconvexe $D=\{\rho <0\}$ dans $
\mathbb {C}
^n$, on étudie les opérateurs d'homotopie $K_{\alpha }$ pour les $\overline \partial $ canoniques pour la métrique $(-\rho )i\partial \overline \partial \log (1/-\rho )$ et les poids $(-\rho )^{\alpha }$, $\alpha \gt$ et leur relation avec l'opérateur canonique d'homotopie Kb pour le $\overline \partial _b$ dans $\partial D$. On démontre que les valeurs au bord du noyau de $K_{\alpha }$ pour la boule sont donnés par les formules intégrales de Henkin, Skoda et al. On parvient à calculer le noyau de $K_{\alpha }$ à l'intérieur du domaine D en utilisant une technique pour représenter les formes dans D par des formes tangentielle complexes au bord d'un domaine dans une dimension plus élevée. Il s'agit là d'une généralisation d'une technique bien connue dans les cas des fonctions. Dans la boule, on prouve aussi la loi de commutation $\partial /\partial z_{\ell }K_{\alpha }= K_{\alpha +1}\partial /\partial \zeta _{\ell }$, qui généralise un résultat déjà connu des projections de Bergman à poids. On utilise ce fait pour construire des formules d'homotopie pour le $\partial \overline \partial $ dans la boule.

Abstract:
In a strictly pseudoconvex domain $D=\{\rho <0\}$ in $
\mathbb {C}
^n$, we study the homotopy operators $K_{\alpha }$ for $\overline \partial $ that are canonical with respect to the metric $(-\rho )i\partial \overline \partial \log (1/-\rho )$ and weights $(-\rho )^{\alpha }$, $\alpha \gt$, and their relation to the canonical homotopy operator Kb for $\overline \partial _b$ on $\partial D$. We prove that the boundary values of the kernel of $K_{\alpha }$ in the ball are provided by well-known integral formulas due to Henkin, Skoda et al. We are able to compute the kernel for $K_{\alpha }$ in the interior of D, by using a technique for representing forms in D by complex tangential forms on the boundary of a higher dimensional domain. This is a generalization of a well-known technique for functions. In the ball we also prove the commutation rule $\partial /\partial z_{\ell }K_{\alpha }= K_{\alpha +1}\partial /\partial \zeta _{\ell }$, which generalizes a well-known fact about the weighted Bergman projections, and use it to construct homotopy formulas for $\partial \overline \partial $ in the ball.

Key words: $\overline \partial $-complex, strictly pseudoconvex domain, Bergman projection, integral formula, Bergman metric, canonical homotopy operator

Class. math. : 32 A 25, 32 F 20, 32 C 17


ISSN : 0037-9484
Publié avec le concours de : Centre National de la Recherche Scientifique